# SDR UIEA2021110802359

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 102,115 hours, 19,701 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEFORE START EICAS MSG LEFT PACK TEMP.( PERFORMED LH PACK TEMP CONTROLLER BITE. NO FAULTS FOUND AT THIS TIME PER 21-51-FT803 )
